MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC181400
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2020, a patient was treated with a gore® excluder® conformable aaa endoprosthesis with active control system.Two years post operatively, distal device migration of 12.2 mm was detected via ct imaging.A reintervention is not currently planned.
 
Additional Manufacturer Narrative
Manufacturer name, city and state: (b)(6).Sn: (b)(4).Gore® excluder® conformable aaa endoprosthesis with active control system sn: (b)(4).(imaging evaluation): the imaging evaluation performed by a clinical imaging specialist showed the following: three cta¿s received for evaluation.Dates on the scans are not accurate per information on the team beam email.One set is a pre-implantation cta.Two sets of post-implantation cta¿s.Aortic diameters distal to the lowest renal artery (left renal) are shown below: cta aortic diameter just distal to left renal artery/ aortic diameter ~8mm distal to the left renal/ aortic diameter 15mm distal to the left renal.Pre-implant cta 25.7mm 25.8mm 26.8mm, post-implant cta 25.7mm 27.1mm 27.7mm, post-implant cta 27.8mm 27.7mm 28.9mm.Max aneurysm diameters pre- 75.9mm x 71.8mm post- 79.5mm x 72.4mm post- 79.4mm x 68.0mm.There appears to be an aortic angulation of ~67º, starting ~20mm distal to the left renal artery.On the first post-implantation set of imaging (date unknown) the length from the left renal artery to the proximal circumferential device appears to be ~2.8mm.On the 2nd post-implantation set (date unknown) of imaging the length from the left renal artery to the proximal circumferential device appears to be 15mm, thereby, confirming migration of the implanted devices.Manufacturing records are being reviewed and will be summarized in the final report.The physician has also been asked to provide additional information regarding the complaint.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Medwatch #3013164176-2023-01611 was sent in error.Additional received information determined that this event is not reportable to the fda and therefore the medwatch (and supplementals) will be retracted.During our investigation, it was determined that the proximal device (gore® excluder® conformable aaa endoprosthesis, sn (b)(6) migrated and that this event is therefore not reportable.A report for the proximal device has been submitted with fda report no.3007284313-2023-02347, our ref.No.(b)(4) with this device listed as an accessory.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16379748
Report Number3013164176-2023-01611
Device Sequence Number6142320
Product Code MIH
UDI-Device Identifier00733132618699
UDI-Public00733132618699
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2023
Device Model NumberPLC181400
Device Catalogue NumberPLC181400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer08/09/2023
Initial Report FDA Received Date02/15/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient SexUnknown